Fu nanner stuff after DNC? — The Bump
TTC after 35

Fu nanner stuff after DNC?

DNC was a week ago today. I can't stand it any longer and bought the monastat stuff because antibiotics always give me a yeast infection..,too soon to use or should I be ok? The itch - oh the insanity!!!!!!

Re: Fu nanner stuff after DNC?

  • Call your doctor and ask. Mine said nothing up there for 2 weeks post natural MC.
    I know there is a pill you take orally that treats yeast infections. Maybe he can give you that and a cream for the external itching.
    So sorry for your loss and that you have to deal with a yeast infection on top of that.

      Me:39, DH:40

    DD born 8/96, DS born 8/04

    TTC#3

    NTNP since 2006, active trying 1/13

    Natural M/C 3/13 at 7 weeks

    CP 2/14

    Daisypath Anniversary tickers

             imageimage

    All welcome

    wendylouwhoknew
  • I feel your pain... I had a hysteroscopy/septoplasty last month and got a raging YI. I was so close to the 2 weeks, I waited it out a few days and then used Monistat- but you aren't close, call your doc.

    Diflucan works quickly so hopefully you'll get some relief fast.


This discussion has been closed.
Choose Another Board
Search Boards